MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 100 MM LENGTH; ELBOW, PROSTHESIS

ZIMMER BIOMET, INC. HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 100 MM LENGTH; ELBOW, PROSTHESIS
Model Number 00-8400-044-10
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a total elbow arthroplasty and was subsequently revised due to humeral component loosening.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: ulnar component plasma sprayed size 5 75 mm length right for cemented use only, cat: 00840002507, lot: 63694974.Articulation kit size 4 1 axle pin, 1 humeral bearing a, 2 ulnar bearings b sterile product do not resterilize, cat: 00840009400, lot: 63566254.Humeral screw kit 2 humeral screws, cat: 00840009000, lot: 63653060.Report source: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g7, h1, h2, h3, h6, h10 h6: proposed component code: mechanical (g04) ¿ stem no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HUMERAL COMPONENT PLASMA SPRAYED SIZE 4 100 MM LENGTH
Common Device Name
ELBOW, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15197780
Report Number0001822565-2022-02319
Device Sequence Number2239568
Product Code JDC
UDI-Device Identifier00889024271340
UDI-Public(01)00889024271340(17)270531(10)63653060
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-8400-044-10
Device Catalogue Number00840004410
Device Lot Number63653060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight92 KG